# SDR SWAA2015073142374

- Difficulty date: July 14, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED BETWEEN BS 655 TO 715, RBL 58.  REPAIRED CUSP WEB IAW SRM & DWG.
